# SDR IPXA2020011350866

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 33,439 hours, 22,753 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**EMERGENCY DECLARED** IN PATTERN AT SDF @ 3000FT AND 210 KNOTS WE SELECTED FLAPS 1 AND GOT LE SLAT DISAGREE EICAS AND LEADING EDGE ANNEMERATOR THE FLAP INDICATOR READ HALFWAY BETWEEN "UP & "1" WE ACCOMPLISHED LE SLAT DISAGREE CHECK LIST AND EXTENDED FLAP PER PROCEDURES.  ALL PROCEDURES FOLLOWED AND LANDED AT FLAPS 20 UNEVENTFULLY.T/S AS PER FIM 27-81-00-815-803 NO FAULTS FOUND. FIG 104 BLOCK ID TO BLOCK 28 MP 0558149 1-9-20 FOUND #6 SLAT ROTARY ACTUATOR. REMOVED #11 ROTARY ACTUATOR (#6 SLAT) MM 27-81-185-024-001. INSTALLED #11 ACTUATOR MM 27-81-18-424-019.  OPS CHECK GOOD.
